Brown oval trazodone pills?
- 14 Aug 2011 by CelticWishes
- 15 August 2011
i used to take trazodone and want to show my aunt what I used to take but I can't find any pictures of them as proof, they were really small and oval(ish) but the ends were more flat than pointy and brown so could I have a picture? Also should I start taking these again? I still get angry and depressed episodes frequently but not to the point were I'm hurting myself or anyone, I have hit someone (don't worry it was someone I knew so we talked and I apologised) but not hard as it didn't even leave a lasting mark but still I'm wondering, though no more mania not for a few years which is great as my mania used to get really bad and I really don't like to think of it
Also sorry it's jumbled I'm not really good at this haha
well CelticWishes, I tried looking up the description for you and wasn't able to find anything. I used to take them and I remember mine being a dark burnt orange in color and they were round and on the small side. would recommend you start taking these again if they have worked for you in the past. should notice a changr in moods about 2 weeks after first dose. they really helped me and had little side effects compared to others I tried. hope this helped you . may all your Celtic Wishes come true. peace...
Click on the pill identifier at the top of the page and type in trazadone. It will show pictures of all the different types of trazadone that are out there from the different manufacturers to different doses.
As far as if you should take them again, I would check with your doctor first. Since it's been awhile since you've taken them your doctor can reevaluate you and see if this is still the right med for you or not. So much can change from year to year like new medical conditions and new prescriptions, what once was right for you may or may not be right for you now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2009 • 1 answer
Posted 28 Aug 2010 • 1 answer
Posted 22 Oct 2012 • 1 answer
Posted 27 Nov 2014 • 1 answer
Posted 12 Mar 2017 • 0 answers